MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, Spanish, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, Spanish, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-58
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a routine check the cs300 intra-aortic balloon pump (iabp) malfunctioned.Optical display not working has been reported.The customer stated the optical sensor was not functional.No patient was involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse tested the fiber optic function and it worked as expected, the issue with the pump could not be reproduced.The values are correct and pass the test.Equipment is suitable for clinical use.No parts to be replaced or returned.The unit passed all functional and safety tests to manufacturer specifications.
 
Additional Manufacturer Narrative
E1 - initial reporter: (b)(6).E1 - event site name: (b)(6) hosptital.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, Spanish, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50912777
Report Number2249723-2026-0004443
Device Sequence Number5753043
Product Code DSP
UDI-Device Identifier10607567108339
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-58
Device Catalogue Number0998-00-3023-58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown IAB catheter - OT# (b)(4).
Patient SexUnknown